# SDR AALA20150625017

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 13 INBD REAR TE IS DELAMINATED.  PERFORMED METAL HOT BOND REPAIR IAW SRM 57-43-02-2R PROCEDURE REPAIR 2 & SRM 51-70-10 REPAIR 4 FIG 202.
